# SDR HNAA2022102500278

- Difficulty date: October 1, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Condition: Corroded
- Location: Frms 61-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E937968 - SSI 53-30-07 CORROSION ON INTERNAL FUSELAGE LOWER SKIN REINFORCEMENT PLATE BETWEEN FRAME 61-63 STRINGERS 21L-19L .... REMOVED AND INSTALLED SERVICEABLE DOUBLER AT FR 62-63, STGR 19L-20L IAW EMB 145 SRM 51-40-02 ALSO REMOVED AND INSTALLED THE FABRICATED DOUBLER AT FRAME 61-62, AND STRINGERS 19L-20L IAW EMB145 SRM 51-40-02.
